# SDR DALA2021091605548

- Difficulty date: September 14, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N776DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39624
- Aircraft time: 19,195 hours, 12,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 500a-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1948287) DURING INSPECTION FOUND CORROSION WITH OUT OF LIMIT ON RH INTERCOSTALS FROM STA 500A TO STA 500C AT FWD CARGO COMPARTMENT. INTERCOSTALS FROM STA 500A TO STA 500C AT FWD CARGO COMPARTMENT WERE REPLACED PER B737-800 SRM 51-40-02.
